# SDR SWAA2025091213300

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 19,146 hours, 8,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHTS C/B TRIPPED.  RESET C/B; CYCLED POWER TO LIGHTS; A/C OK PER AMM 20-60-01
